# SDR AWXA0001289

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF TRANSVERSE FLOORBEAM AT BS 312 RBL 3 - 9.  REMOVED UPPER T-ANGLE OF TRANSVERSE FLOORBEAM; REMOVED LT SPLICE ANGLES; FABED SPLICE PLATES, FABED T-ANGLE; TREATED, PRIMED, AND INSTALLED REPAIR IAW B737-300 SRM 51-20-01, 53-10-51.
